ArticleOriginal scientific text
Title
Solvable optimal control of Brownian motion in symmetric spaces and spherical polynomials
Authors 1
Affiliations
- Department of Mathematics, University of Kansas, Lawrence, Kansas 66045, U.S.A.
Bibliography
- V. E. Benes, L. A. Shepp and H. S. Witsenhausen, Some solvable stochastic control problems, Stochastics 4 (1980), 39-83.
- A. Bensoussan and J. H. van Schuppen, Optimal control of partially observable stochastic systems with an exponential-of-integral performance index, SIAM J. Control Optim. 23 (1985), 599-613.
- E. Cartan, Sur certaines formes riemanniennes remarquables des géométries à groupe fondamental simple, Ann. Sci. Ecole Norm. Sup. 44 (1927), 345-467.
- T. E. Duncan, Dynamic programming optimality criteria for stochastic systems in Riemannian manifolds, Appl. Math. Optim. 3 (1977), 191-208.
- T. E. Duncan, Stochastic systems in Riemannian manifolds, J. Optim. Theory Appl. 27 (1979), 399-426.
- T. E. Duncan, A solvable stochastic control problem in hyerbolic three space, Systems Control Lett. 8 (1987), 435-439.
- T. E. Duncan, A solvable stochastic control problem in spheres, in: Contemp. Math. 73, Amer. Math. Soc., 1988, 49-54
- T. E. Duncan, Some solvable stochastic control problems in compact symmetric spaces of rank one, in: Contemp. Math. 97 Amer. Math. Soc., 1989, 79-96.
- T. E. Duncan, Some solvable stochastic control problems in noncompact symmetric spaces of rank one, Stochastics and Stochastic Rep. 35 (1991), 129-142.
- T. E. Duncan, A solvable stochastic control problem in the hyperbolic plane, J. Math. Sys. Estim. Control 2 (1992), 445-452.
- T. E. Duncan, A solvable stochastic control problem in real hyperbolic three space II, Ulam Quart. 1 (1992), 13-18.
- T. E. Duncan and H. Upmeier, Stochastic control problems in symmetric cones and spherical functions, in: Diffusion Processes and Related Problems in Analysis I, Birkhäuser, 1990, 263-283.
- T. E. Duncan and H. Upmeier, Explicitly solvable stochastic control problems in symmetric spaces of higher rank, Trans. Amer. Math. Soc., to appear.
- J. Faraut and A. Korányi, Analysis on Symmetric Cones, to appear.
- W. H. Fleming and R. W. Rishel, Deterministic and Stochastic Optimal Control, Springer, New York, 1975.
- Harish-Chandra, Spherical functions on a semi-simple Lie group I, Amer. J. Math. 80 (1958), 241-310.
- U. G. Haussman, Some examples of optimal stochastic controls or: the stochastic maximum principle at work, SIAM Rev. 23 (1981), 292-307.
- S. Helgason, Differential Geometry, Lie Groups and Symmetric Spaces, Academic Press, New York, 1978.
- S. Helgason, Groups and Geometric Analysis, Academic Press, New York, 1984.
- I. Macdonald, Symmetric Functions and Hall Polynomials, Clarendon Press, Oxford, 1979.
- R. C. Merton, Optimum consumption and portfolio rules in a continuous-time model, J. Economic Theory 3 (1971), 373-413.